It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey all,

I've been prescribed Accutane today, for nasty body acne (no acne on face at all!), and I'll be commencing the course on sunday 3rd December.

I'd be very grateful for a checklist of what to do to minimise side effects (such as supplements to alleviate dryness, hair thinning and which skin care products to use etc.)

I've already been cautious with my dosing, in order to minimise side effects. I'm a tall guy, 180lbs, but have opted for a lower dose for a longer period (starting with 20mg daily for the first month, increasing to 40mg thereafter).

Any help would be great! Alex.

P.S I'll be keeping a journal here too. I'm aware there are already lots, but as my acne is not on my face, but rather severe on parts of my body, I thought I might be an interesting case for those with the same problem.





All times are GMT -7. The time now is 10:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!